Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 1717095, 9 pages
https://doi.org/10.1155/2017/1717095
Research Article

One-Dimension Nonisentropic Model for the Flow of Aluminized Explosive Products

1College of Electron-Mechanics Engineering, Beijing Institute of Technology, Beijing 100081, China
2State Key Laboratory of Explosion Science and Technology, Beijing Institute of Technology, Beijing 100081, China

Correspondence should be addressed to Cheng Wu; nc.ude.tib@uwgnehc

Received 3 January 2017; Accepted 22 February 2017; Published 4 April 2017

Academic Editor: Babak Shotorban

Copyright © 2017 Ji Duan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ji Duan, Cheng Wu, Fengjiang An, Shasha Liao, Hengzhu Liu, and Lihui Dai, “One-Dimension Nonisentropic Model for the Flow of Aluminized Explosive Products,” Mathematical Problems in Engineering, vol. 2017, Article ID 1717095, 9 pages, 2017. https://doi.org/10.1155/2017/1717095.